Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/36148
Title: Stability of traveling waves of the Keller-Segel system with logarithmic sensitivity
Authors: Li, JY
Li, T
Wang, ZA 
Keywords: Chemotaxis
Traveling waves
Vacuum state
Nonlinear stability
Weighted energy estimates
Issue Date: 2014
Publisher: World Scientific
Source: Mathematical models and methods in applied sciences, 2014, v. 24, no. 14, p. 2819-2849 How to cite?
Journal: Mathematical models and methods in applied sciences 
Abstract: Proceeding with a series of works (Refs. 12, 23-25) by the authors, this paper establishes the nonlinear asymptotic stability of traveling wave solutions of the Keller-Segel system with nonzero chemical diffusion and linear consumption rate, where the right asymptotic state of cell density is vacuum (zero) and the initial value is a perturbation with zero integral from the spatially shifted traveling wave. The main challenge of the problem is various singularities caused by the logarithmic sensitivity and the vacuum asymptotic state, which are overcome by a Hopf-Cole type transformation and the weighted energy estimates with an unbounded weight function introduced in the paper.
URI: http://hdl.handle.net/10397/36148
ISSN: 0218-2025
EISSN: 1793-6314
DOI: 10.1142/S0218202514500389
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

12
Last Week
0
Last month
Citations as of Nov 9, 2017

WEB OF SCIENCETM
Citations

12
Last Week
0
Last month
Citations as of Nov 15, 2017

Page view(s)

53
Last Week
3
Last month
Checked on Nov 19, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.